| Model Number |
02.12.KA13L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2203798: (b)(4) items manufactured and released on 04-may-2022.Expiration date: 2027-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implants: batch review performed on (b)(6) 2023 on gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot.2204656.Lot 2204656: (b)(4) items manufactured and released on 15-july-2022.Expiration date: 2027-06-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on (b)(6) 2023 on gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot.2202692.Lot 2202692: (b)(4) items manufactured and released on 02-may-2022.Expiration date: 2027-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Batch review performed on (b)(6) 2023 on gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.2209500.Lot 2209500: (b)(4) items manufactured and released on 06-july-2022.Expiration date: 2027-06-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.